# SDR CALA0200390

- Difficulty date: July 3, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO COMPARTMENT DOOR CUTOUT AREA SKIN CORRODED ON INNER SURFACE LOWER AFT CORNER AT FS 665. REPAIRED IAW EA 9-5312-2-A0957 AND ECRA 5330-03142.
